# SDR SIMA200509403

- Difficulty date: April 2, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PIA - FLT 4102 - ON PREFLIGHT CHECK, THREE EMERGENCY FLOOR LIGHT STRIPS COME ON FOR 3 SECONDS THEN GO OUT.  REPLACED EMERGENCY LIGHTING BATTERY PACKS NR 2/3/4 IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  NR 1 P/N 2013BR S/N B1641 NR 2 2012BR S/N 1560, NR 3 2012BR S/N 1614.  (M)
